someone I know (person"A") with high BP says she has experienced many effects that she attributes to an allergic reaction to a recently introduced prescription of 20 mg Lisinopril - starting with a terrible cough, then cramping and overall weakness and now an itching and perhaps swelling skin irritation, especially on lower extremities, called Angioneurotic Edema. Someone else I know (person"B") has been on this medication 10 mg for over 5 years as treatment following a mild heart attack with congestive heart failure and is quite elderly, and was prescribed this medication with some others following a heart procedure with placement of stints in arteries around the heart - this person has NOT experienced any ill effects and does take other medications along with Lisinopril for BP, Cholestrol and Diabetes. How common are side effects or allergic reactions to Lisinopril?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.